Peyerimhoff, N. (2006) 'Spherical means on compact locally symmetric spaces of non-positive curvature.', Forum mathematicum., 18 (3). pp. 391-417.
We consider spherical means of continuous functions on the unit tangent bundle of a compact, non-positively curved locally symmetric space and study their behavior as the radius tends to infinity. In dimension greater or equal to 2, we prove that spherical means converge to a probability measure of maximal entropy. This limit measure has an easy characterization in both geometric and algebraic terms. On our way we also derive a convergence result for horospherical means on compact locally symmetric spaces of noncompact type.
|Full text:||Full text not available from this repository.|
|Publisher Web site:||http://dx.doi.org/10.1515/FORUM.2006.022|
|Date accepted:||No date available|
|Date deposited:||No date available|
|Date of first online publication:||May 2006|
|Date first made open access:||No date available|
Save or Share this output
|Look up in GoogleScholar|